# SDR GTIA020831

- Difficulty date: July 17, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND RIGHT FLAP TRAILING EDGE SPLICE APPROX 1.5 INCHES INBOARD END OF FLAP AT FIRST EXPANSION JOINT.  SANDED AND INSTALLED FIBERGLASS LAYUP REPAIR ON RIGHT FLAP TRAILING EDGE.  (M)
